MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVRO-35
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Adverse Event Without Identified Device or Use Problem (2993); Device Stenosis (4066)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Low Blood Pressure/ Hypotension (1914)
Date of Event 03/19/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2026, a 35 mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).During the procedure, the valve was able to be implanted at a depth of 3-4 mm on the non-coronary cusp (ncc).No adverse health consequences were reported.On the following day, the patient had clinical condition had deteriorated with hemodynamic instability being observed.Post-implant balloon valvuloplasty (post-bav) was performed using a 24 mm and twice with 26 mm, non-abbott balloon.On the following day, the patient was pronounced to deceased.The implanter classified this death likely related to the procedure and the patient¿s comorbidities since he stated that the valve looked fine.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of incomplete stent opening, device stenosis, aortic valve stenosis, hypotension, and death were reported.A returned device assessment could not be performed as the device remains implanted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Based on the available information, the cause for the reported incomplete stent opening could not be determined.The reported device stenosis, aortic valve stenosis, hypotension are likely cascading effects from the event.An unexpected medical intervention was a result of case specific circumstances, as a post bav was performed.The reported death is likely related to procedural circumstances and patient¿s comorbidities; however, this cannot be conclusively determined.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 35mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).During the procedure, the valve was able to be implanted at a depth of 3-4mm on the non-coronary cusp (ncc).No adverse health consequences were reported.On the following day, the patient had clinical condition had deteriorated with hemodynamic instability being observed.Post-implant balloon valvuloplasty (post-bav) was performed using a 24mm and twice with 26mm, non-abbott balloon.On the following day, the patient was pronounced to deceased.The implanter classified this death likely related to the procedure and the patient¿s comorbidities since he stated that the valve looked fine.

Brand Name
NAVITOR VISION
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24916120
Report Number2135147-2026-02544
Device Sequence Number13218584
Product Code NPT
UDI-Device Identifier05415067045768
UDI-Public(01)05415067045768(17)280507
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-35
Device Catalogue NumberNVRO-35
Device Lot Number10880833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age75 YR
Patient SexMale